MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVI-STAR¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC NAVI-STAR¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number NI75TCFH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a pvc (premature ventricular contraction) ablation with a navi-star¿ thermo-cool¿ electrophysiology catheter and the patient experienced a cardiac tamponade that required pericardiocentesis.Cardiac tamponade occurred during lvot (left ventricular outflow tract) pvc ablation.No cardiac surgery was necessary.The pericardial effusion stopped after pericardial puncture.Patient fully recovered.Procedure details include: temperature controlled mode, 40w.3 lesions, max.Ablation time 43s, max.Temperature 39°c.Initial max.Impedance 229ohm, no abruptly drop/rise but max.Drop of 67ohm over 10s.There was no evidence of steam pop.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 14-mar-2025, the product investigation was completed as the complaint device was not returned.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 30825348m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NAVI-STAR¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21349602
Report Number2029046-2025-00387
Device Sequence Number7685194
Product Code OAD
UDI-Device Identifier10846835000566
UDI-Public(01)10846835000566(17)250711(10)30825348M
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Catalogue NumberNI75TCFH
Device Lot Number30825348M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE GENERATOR KIT-WW.; SMARTABLATE PUMP KIT-WW.; UNK NEEDLE.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age67 YR
Patient SexFemale